Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suggest the medication for indigestion problems?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1833 Questions
My food won't digest, just sits im my stomach. This has been going on for over two weeks. What can i do? I've tried everything I can think of. HELP!
Posted Tue, 17 Sep 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 19 minutes later
Brief Answer:
Eat frequent small feeds

Detailed Answer:
You should take frequent small feeds.
PAin killers should be avoided if you are taking them.
Avoid carbonated drinks,caffeine products.
The food that you are eating should be chewed well .
You should walk for few metres after every small meal.
You should not lie down after meal.
As you are 87,the movements of the bowel will be slow.It is natural.
So,please take high fiber diet,fresh fruits which will move easily in the gut.
If you do not have vomiting and you are passing stools daily,then your digestive system is normal.Hope it is fine.
Please do meditation.It will help you a lot.
Inspite of above measures if there is no response,get an upper GI endoscopy,Plain x XXXXXXX abdomen,Ultrasound abdomen to rule out any disease in the abdomen.
hope you do not need them
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor